Subscription agency
"UKRINFORMNAUKA"
900 -
1800
Ukraine, Kiev,
Tereshenkivska 3 str., of. 57
+38(044) 288-03-46
+38(050) 154-77-83
ENG  
 

Publication name:


Subjects of edition:


Type of edition:


Popular only



Choosen publications

no publications

Ukrainian Mathematical Journal


Themes:
  • Mathematics



Back to catalog

Certificate of State registration of print media KB № 281 of 16.12.1993

The journal is republished in English as "Ukrainian Mathematical Journal" by Springer.

Aims and Scope. Mathematics.

Edition journal

Type of edition scientific

Published since 1949

Periodicity 12 times per year

ISSN 1027-3190

Language Ukrainian, Russian, English

Founders National Academy of Sciences of Ukraine, Institute of Mathematics of the NAS of Ukraine

Editor-in chief  A.M. Samoilenko Member of the NAS of Ukraine

Executive secretary P.V. Malyshev

 

Editorial Office: Institute of Mathematics of the NAS of Ukraine, 3,Tereschenkivska str., Kyiv, 01601, Ukraine

Tel.: (0-44) 234-4564

E-mail: umzh@imath.kiev.ua



Сost of the prepay:

Print:

Month: 120 uah
Two months: 240 uah
Three months: 360 uah
4 months: 480 uah